Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 178, NWS Charleston, WV

June 7, 2011Perry County, Ohio

NWS Charleston, WV issued this severe thunderstorm warning at Jun 7, 2011, 1:27 PM EDT for Perry County, Ohio. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2011, 1:27 PM EDT (17:27 UTC)
Expired
Jun 7, 2011, 2:17 PM EDT
In force
50 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Perry County, OH

The radar

The Cincinnati radar (KILN), 129 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 1:28 PM EDTHAIL 0.5Thornville, OHEVENT OCCURRED BETWEEN 113 PM 06/07/2011 AND 128 PM 06/07/2011
Jun 7, 1:36 PM EDTHAIL 0.75Thornville, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
523 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1461 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WUUS51 KRLX 071727
SVRRLX
OHC127-071830-
/O.NEW.KRLX.SV.W.0178.110607T1727Z-110607T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
127 PM EDT TUE JUN 7 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PERRY COUNTY IN SOUTHEAST OHIO...

* UNTIL 230 PM EDT

* AT 124 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF THORNVILLE...OR 13 MILES NORTHEAST OF PICKERINGTON...
  AND MOVING SOUTH AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JUNCTION CITY AND NEW STRAITSVILLE.

.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3993 8237 3956 8222 3955 8226 3959 8227
      3959 8235 3960 8239 3973 8238 3975 8241
      3983 8241 3983 8245 3984 8248 3994 8246
TIME...MOT...LOC 1727Z 012DEG 22KT 3995 8256

$$

08
2 follow-up statements
944 
WWUS51 KRLX 071805
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
205 PM EDT TUE JUN 7 2011

OHC127-071830-
/O.CON.KRLX.SV.W.0178.000000T0000Z-110607T1830Z/
PERRY OH-
205 PM EDT TUE JUN 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL PERRY COUNTY...

AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 17 MILES WEST OF JUNCTION CITY...OR NEAR LANCASTER...MOVING 
SOUTH AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW 
STRAITSVILLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3977 8231 3956 8222 3955 8226 3959 8227
      3959 8235 3960 8239 3973 8238 3975 8241
      3978 8241
TIME...MOT...LOC 1804Z 012DEG 22KT 3973 8262

$$

19
611 
WWUS51 KRLX 071817
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
217 PM EDT TUE JUN 7 2011

OHC127-071826-
/O.CAN.KRLX.SV.W.0178.000000T0000Z-110607T1830Z/
PERRY OH-
217 PM EDT TUE JUN 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PERRY COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA...WITH THE 
MAIN CORE OF IT NOW IMPACTING WEST OF PERRY COUNTY. THEREFORE...THE 
WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA SIZE HAIL 
ARE STILL POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3977 8231 3956 8222 3955 8226 3959 8227
      3959 8235 3960 8239 3973 8238 3975 8241
      3978 8241
TIME...MOT...LOC 1816Z 012DEG 22KT 3966 8264

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:26 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 7, 1:26 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
126 PM EDT TUE JUN 7 2011

.SYNOPSIS...
A MOISTURE STARVED WARM FRONT PUSHES NORTHEAST TODAY. HOT SUMMER
LIKE HIGH PRESSURE WILL BE IN CHARGE WEDNESDAY AND WEDNESDAY
NIGHT. COOL FRONT BRINGS STORM CHANCES THURSDAY INTO SATURDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MCS HAS ARRIVED IN CWA WITH GUSTY WINDS AND BRIEF HEAVY RAINS.
EXPECT SYSTEM TO DEFLECT EAST WITH TIME AS H500 RIDGE CONTINUES TO
BUILD IN...SO CONCENTRATED HIGHEST POPS ACROSS THE NORTH.  SYSTEM
SHOULD MOVE OFF/DISSIPATE BY EARLY EVENING...WITH A QUIET OVERNIGHT
FORESEEN.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE...AT THE SURFACE AND ALOFT...SHOULD PREVAIL ACROSS THE
REGION WEDNESDAY. SOME OF THE MODELS CONTINUE TO GENERATE AFTERNOON
CONVECTION OVER THE MOUNTAINS WEDNESDAY...BUT MODEL SOUNDINGS HAVE
LOTS OF DRY AIR ALOFT...WHICH SHOULD PRECLUDE THE DEVELOPMENT OF ANY
CONVECTION.  BECAUSE OF THIS...BUMPED POPS UP...BUT WILL STILL LEAVE
REGION DRY FOR NOW.

MODELS ALSO CONTINUE TO INDICATE UPPER HIGH WILL BE SUPPRESSED TO
THE SOUTH...WHICH WILL ALLOW A COLD FRONT TO APPROACH FROM THE
NORTHWEST.  LATEST GUIDANCE SUGGESTS FRONT WILL BE LOCATED EITHER
JUST TO OUR NORTH...OR POSSIBLY INTO OUR NORTHERN COUNTIES LATE
THURSDAY NIGHT.

THE COMBINATION OF THE FRONT...AND ASSORTED MID-LEVEL SHORTWAVES
SHOULD RESULT IN INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS
THURSDAY...WITH THE CHANCES CONTINUING THROUGH THURSDAY NIGHT.

WITH HIGH PRESSURE IN CHARGE ON WEDNESDAY...FEEL TEMPERATURES WILL
BE HOT.  PREVIOUS FORECAST FOR HIGHS IS QUITE CLOSE TO THE MET
NUMBERS....AND ONLY A DEGREE OR TWO BELOW THE WARMER MAV NUMBERS.
SO HAVE GENERALLY LEFT FORECAST ALONE...WITH SOME MINOR TWEAKS.

CLOUDS AND PRECIPITATION CHANCES SHOULD RESULT IN LOWER TEMPS ON
THURSDAY...ESPECIALLY ACROSS THE NORTH.  PREVIOUS FORECAST REFLECTS
THE LATEST GUIDANCE AND WAS GENERALLY LEFT ALONE.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE SEE SAW BATTLE CONTINUES...WITH THE UPPER LEVEL HIGH PRESSURE
GETTING SUPPRESSED SOUTHWARD AGAIN. THIS ALLOWS A COOL FRONT
TO DROP SOUTH FROM THE GREAT LAKES THURSDAY AND THURSDAY NIGHT.
ONLY MINOR TIMING DIFFERENCES AMONG THE MODELS WITH COOL FRONT
SAGGING SOUTH INTO THE NORTHERN PART OF OUR AREA BY FRIDAY
MORNING...THEN STALLING FRIDAY INTO MUCH OF SATURDAY ACROSS THE
NORTHERN PORTION OF THE AREA. LOOKS TO BE A GOOD CHANCE FOR
OCCASIONAL SHOWERS AND THUNDERSTORMS FROM LATE THURSDAY THROUGH
SATURDAY...AS A SERIES OF UPPER DISTURBANCES RIDE ALONG THE NEARLY
STATIONARY WEST TO EAST BOUNDARY. THIS PLACES THE NORTHERN HALF OF
THE AREA IN THE BEST CHANCES FOR CONVECTION. LOOK FOR COOLER
CONDITIONS SIMPLY DUE TO ALL THE CLOUDS AND CONVECTION...ESPECIALLY
NORTH...WITH HIGHS MAINLY IN THE 80S.

THE FRONT THEN GETS PUSHED SOUTH BY SUNDAY AS THE NORTHERN STREAM
TAKES ANOTHER STEP SOUTHWARD. COOLER AND DRIER AIR IS EXPECTED FOR
SUNDAY AND MONDAY...WITH NEAR NORMAL TEMPERATURES.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
WITH MCS AFFECTING MAINLY NORTHERN SECTIONS OF RLX CWA...EXPECT IFR
OR EVEN BRIEF LIFR VSBYS IN THE HEAVIEST STORMS...ESPECIALLY AT PKB
EARLY ON.  WIND GUSTS OF 25-35 KNOTS CAN ALSO BE EXPECTED WITH THE
CONVECTION. AREAS ALONG/SOUTH OF I-64 SHOULD ESCAPE MOST OF THIS
ACTIVITY.  EXPECT MCS TO BE DEFLECTED EAST WITH TIME AS H500 RIDGE
BUILDS IN...AND THINK MOST PRECIPITATION WILL WRAP UP BY 00Z.
OVERNIGHT...MOSTLY CLEAR SKIES.  SOME FOG EXPECTED TO FORM AFTER
MIDNIGHT...MAINLY IN AREAS THAT RECEIVE RAIN THIS AFTERNOON.
INCLUDED A PERIOD OF IFR AT PKB/CKB/EKN...WITH MVFR TO THE SOUTH.
VFR RETURNS EVERYWHERE BY 13Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF STORMS EARLY ON COULD VARY SLIGHTLY.
FOG DEPTH COULD VARY DEPENDING ON RAINFALL THIS AFTERNOON.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
EDT 1HRLY       10   11   12   13   14   15   16   17   18   19   20   21
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JSH/RPY
NEAR TERM...CL
SHORT TERM...JSH
LONG TERM...JMV
AVIATION...CL
Hazardous weather outlook, Jun 7, 2:46 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
246 AM EDT TUE JUN 7 2011

KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>018-024>029-
033>038-046-080700-
GREENUP-CARTER-BOYD-LAWRENCE-JACKSON-VINTON-MEIGS-GALLIA-DICKENSON-
BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-
246 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-WVZ009>011-019-020-030>032-039-040-047-080700-
PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-RITCHIE-
DODDRIDGE-LEWIS-HARRISON-TAYLOR-UPSHUR-BARBOUR-RANDOLPH-
246 AM EDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LARGE HAIL AND
DAMAGING WINDS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 7, 11:06 AM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1106 AM EDT TUE JUN 7 2011

OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-047-
071900-
ATHENS OH-BARBOUR WV-BRAXTON WV-CALHOUN WV-CLAY WV-DODDRIDGE WV-
GALLIA OH-GILMER WV-HARRISON WV-JACKSON WV-JACKSON OH-LEWIS WV-
MASON WV-MEIGS OH-MORGAN OH-NICHOLAS WV-PERRY OH-PLEASANTS WV-
RANDOLPH WV-RITCHIE WV-ROANE WV-TAYLOR WV-TYLER WV-UPSHUR WV-
VINTON OH-WASHINGTON OH-WEBSTER WV-WIRT WV-WOOD WV-
1106 AM EDT TUE JUN 7 2011

...A STRONG THUNDERSTORM WILL AFFECT ATHENS...BARBOUR...BRAXTON...
CALHOUN...DODDRIDGE...EXTREME NORTH CENTRAL NICHOLAS...GILMER...
HARRISON...JACKSON...LEWIS...MEIGS...MORGAN...NORTH CENTRAL
RANDOLPH...NORTHEASTERN CLAY...NORTHEASTERN GALLIA...NORTHEASTERN
JACKSON...NORTHERN MASON...NORTHWESTERN WEBSTER...PERRY...
PLEASANTS...RITCHIE...ROANE...TAYLOR...TYLER...UPSHUR...VINTON...
WASHINGTON...WIRT AND WOOD COUNTIES...

AT 1100 AM EDT...A COMPLEX OF STRONG THUNDERSTORMS WILL BE MOVING
THROUGH THE REGION EARLY THIS AFTERNOON. THESE STORMS WERE MOVING
SOUTH AT 25 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM
COMPLEX. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 1 AND 17 IN OHIO...AND BETWEEN MILE MARKERS 123 AND 186 IN
WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 27 AND 129.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROAD...ROUTE 50 BETWEEN
MILE MARKERS 1 AND 82 IN WEST VIRGINIA.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3992 8218 3978 8207 3976 8164 3959 8158
      3965 8147 3955 8103 3960 8084 3945 8061
      3940 8014 3921 7981 3907 7977 3850 8069
      3864 8171 3923 8277 3934 8276 3948 8217
      3955 8217 3960 8239 3991 8247 3993 8236

21
Local storm report, Jun 7, 1:04 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
104 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 PM     TSTM WND DMG     MARIETTA                39.42N  81.45W
06/07/2011                   WASHINGTON         OH   PUBLIC

            3 TO 4 TREES DOWN AT 310 6TH STREET IN MARIETTA

&&

EVENT NUMBER RLX1100678

JEE
Local storm report, Jun 7, 1:07 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
107 PM EDT TUE JUN 7 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1252 PM     HAIL             BELMONT                 39.35N 81.29W
06/07/2011  U1.00 INCH       PLEASANTS          WV   PUBLIC

&&

NNNN
Local storm report, Jun 7, 1:27 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
127 PM EDT TUE JUN 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     TSTM WND DMG     ST. MARYS               39.40N  81.20W
06/07/2011                   PLEASANTS          WV   911 CALL CENTER

            TREES DOWN ON ROUTE 2 NEAR ST. MARYS

&&

EVENT NUMBER RLX1100679

JEE

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 11:06 AM EDTSpecial Weather StatementRLXAthens, Meigs, Morgan, Perry, Vinton, Washington4 hr
Jun 7, 12:02 PM EDTSevere Thunderstorm WarningRLXWashington58 min
Jun 7, 12:51 PM EDTSevere Thunderstorm WarningRLXAthens, Washington54 min
Jun 7, 1:15 PM EDTSevere Thunderstorm WarningRLXAthens, Morgan, Perry, Vinton46 min
Jun 7, 1:50 PM EDTSevere Thunderstorm WarningRLXMeigs55 min
Jun 7, 2:18 PM EDTSevere Thunderstorm WarningRLXVinton57 min
Jun 7, 3:19 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence32 min
Jun 7, 3:33 PM EDTSpecial Weather StatementRLXLawrence42 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.